# SDR VTZA97585

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6379 - IAD-SYR - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO CAPTAINS VSI/TCAS DISPLAY WENT BLANK.  MAINTENANCE INSPECTED AND COMPLETED FUNCTIONAL CHECK.  NO DEFECTS NOTED AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
